# SDR MWEA030130

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 39,395 hours, 42,798 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 851AH
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S PITOT STALL HEAT OFF ANNUNCIATOR ON AND NO AMP DRAW, ICE BULIKING UP ON PITOT TUBE.  --  REMOVED AND REPLACED PITOT TUBE.
